# SDR ZZDA2008123

- Difficulty date: June 15, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SYSTEM INOPERATIVE.  FOUND ON F/A PANEL SWITCH IN ON POSITION.  RESET SWITCH, SYSTEM OPS NORMAL AS REQUIRED.
